It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


When I quit the pill, I did had increased cramps and backaches, as well as daily headaches, some acne breakouts on my back, and major hot flashes. I did get my period back on schedule on time, however, from the research I've done on this and other message boards, I seem to be the exception rather than the norm when it comes to getting the period back on track.

After being on the pill for so long, sometimes it takes many women a lot longer to get back on track with their cycle. I've actually read that it can sometimes take from six months to a year (or anywhere in between) to regulate again.

I'm not entirely sure but I think it's called Lupron that the doc gives you to allegedly start your cycle again. However, for me, I was so sick and tired of the hormones that I suffered through the side effects and it was a long road, at least 8-10 months, but once I got back to normal and the side effects went away, I was really glad I stuck it out.

It's up to you how you want to proceed. But I personally am really glad I stuck it out without additional hormonal intervention. I would reccommend you stick it out, but you have to make that decision for yourself. Just know that it takes TIME, and sometimes it takes longer than for others. But if you can be patient and know that it will work itself out in time, then just hold on to that hope and you'll look back on it as I do now with relief that you got through it.





All times are GMT -7. The time now is 05:20 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!